×

zbMATH — the first resource for mathematics

Coupled fixed point theorems for nonlinear contractions in cone metric spaces. (Couple fixed point theorems for nonlinear contractions in cone metric spaces.) (English) Zbl 1198.65097
Summary: The notion of coupled fixed point is introduced by T. G. Bhaskar and V. Lakshmikantham [Nonlinear Anal., Theory Methods Appl. 65, No. 7 (A), 1379–1393 (2006; Zbl 1106.47047)]. In this manuscript, some results of V. Lakshmikantham and Lj. Ćirić [Nonlinear Anal., Theory Methods Appl. 70, No. 12 (A), 4341–4349 (2009; Zbl 1176.54032)] are extended to the class of cone metric spaces.

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rzepecki, B., On fixed point theorems of maia type, Publ. inst. math., 28, 179-186, (1980) · Zbl 0482.47029
[2] Lin, Shy-Der, A common fixed point theroem in abstract spaces, Indian J. pure appl. math., 18, 8, 685-690, (1987) · Zbl 0622.47057
[3] Khan, M.S.; Imdad, M.A., A common fixed point theorem for a class of mappings, Indian J. pure appl. math., 14, 1220-1227, (1983) · Zbl 0533.54031
[4] Huang, Long-Guang; Zhang, Xian, Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[5] Lakshmikantham, V.; Ćirić, L., Couple fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
[6] Rezapour, Sh.; Hamlbarani, R., Some notes on the paper “cone metric spaces and fixed point theorems of contractive mappings”, J. math. anal. appl., 347, 719-724, (2008) · Zbl 1145.54045
[7] Abdeljawad, T., Completion of cone metric spaces, Hacet. J. math. stat., 39, 1, 67-74, (2010) · Zbl 1195.54057
[8] Abdeljawad, T.; Karapınar, E., Quasicone metric spaces and generalizations of Caristi kirk’s theorem, Fixed point theory appl., (2009) · Zbl 1197.54051
[9] Turkoglu, D.; Abuloha, M., Cone metric spaces and fixed point theorems in diametrically contractive mappings, Acta math. sin. (engl. ser.), 26, 3, 489-496, (2010) · Zbl 1203.54049
[10] Turkoglu, D.; Abuloha, M.; Abdeljawad, T., KKM mappings in cone metric spaces and some fixed point theorems, Nonlinear anal. TMA, 72, 1, 348-353, (2010) · Zbl 1197.54076
[11] Di Bari, C.; Vetro, P., \(\phi\)-pairs and common fixed points in cone metric spaces, Rend. circ. mat. Palermo (2), 57, 2, 279-285, (2008) · Zbl 1164.54031
[12] Karapınar, E., Fixed point theorems in cone Banach spaces, Fixed point theory appl., 2009, (2009), 9 pages doi:10.1155/2009/609281. Article ID 609281 · Zbl 1204.47066
[13] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theory in partially ordered metric spaces and applications, Nonlinear anal., 65, 1379-1393, (2006) · Zbl 1106.47047
[14] E. Karapınar, Couple fixed point on cone metric spaces, Gazi University J. Sci. (in press). · Zbl 1198.65097
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.